# SDR ASAA2015020110518

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 21,933 hours, 7,001 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LOWER SKIN, .7500" CRACK FOUND AT APPROXIMATELY STAB STA 177. ACFT GROUNDED.  REMOVED DAMAGE FABRICATED DRILLED COUNTERSUNK REPAIR PARTS AND INSTALLED IAW SRM 55-10-01-2R-11, REPAIR 11 ALODINED IAW SRM 51-20-01 PRIMED IAW AMM 51-21-72-370-801 PAINTED IAW AMM 51-21-99.  REPAIR IS CAT B AND REQUIRES REISPECTION AT 56000 FLT CYCLES DOT REMOVED PREPPED AND PAINTED AREA IAW MM 51-21-99.
